# SDR REXA2014100901048

- Difficulty date: October 9, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 14,872 hours, 9,271 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CRJ900 C1 RT WING INBD FLAP ACCESS PANEL 684EB SHOWS CHAFE DAMAGE.  RT WING INBD FLAP PANEL 684EB CHAFE FOUND TO BE OUT OF LIMITS IAW SRM 57-52-01-101-001-A01.  RECEIVED NEW PANEL FROM STOCK & PREPARED HOLES SRM 51-40-11-0001-001-A01.  PANEL WILL BE INSTALLED IN JOB CARD 192.
